New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Twiggy2
Veteran Member


Date Joined Jan 2006
Total Posts : 703
   Posted 5/3/2007 12:14 AM (GMT -7)   
I  have started to wean myself off Zoloft having a rough go of it can someone help, still experinceings mild flashbacks, crying, not sleeping proper. The doc wanted me to go up to 150mgs from 125mgs, but i don;t want to side effects blah blah, starting group therapy soon hoping its helps. I need to work on sleeping through the night is the main thing tried sereoqul at 150mgs still had problems and was sleeping to much during the day anyway could use some adivse thanks Twiggy2 also to bad headaches and back pain not fun been ongoing ofr months.

Post Edited (Twiggy2) : 5/3/2007 1:12:55 AM (GMT-6)


ShynSassy
Veteran Member


Date Joined Dec 2005
Total Posts : 3036
   Posted 5/3/2007 5:14 AM (GMT -7)   
Hi Twiggy
I went cold turkey off of wellbutrin,tranxene and paxil about 2 years ago(the combo made me like a zombie),and I did not sleep a whole night for about a year. It was the worst thing I had ever been through.
I think you need to contact your doctor and see if they can give you something to help with the side effects of the withdrawals. Or something that will help you sleep at night.
I think that once you start weaning off of the drugs your body goes into shock and fights back.
It is not something you should do against your doctors advice.

Shy
Mod- Depression

Chronic Depression, Panic Attacks,Anxiety Attacks,Anorexia

www.healingwell.com/donate

"I am woman,hear me roar one day and cry the next!!!"

Post Edited (ShynSassy) : 5/8/2007 5:40:42 AM (GMT-6)


Twiggy2
Veteran Member


Date Joined Jan 2006
Total Posts : 703
   Posted 5/3/2007 6:53 AM (GMT -7)   
Thanks i agree. I have been like this for a long time, i have Zoplicone 7.5mgs tabs sometimes i break them in half and still have troubles, the side effects from taking the meds are almost as bad maybe worse then weaning so i am trying to take it slow. If the headaches continue i will go to the hospital, i take t3's which help a little bit but not completly, anyway i will keep you posted on my progress thanks for replying back take care talk to ya soon Twiggy2.

karenb
Regular Member


Date Joined Apr 2007
Total Posts : 58
   Posted 5/8/2007 3:36 AM (GMT -7)   
If you go up to 150 mg you will need to start all over again. I agree with ShynSassy about asking the doctor for sleeping aids. Unfortunately, it looks like there are no effective remedies for withdrawal symptoms.
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 4:50 AM (GMT -7)
There are a total of 2,735,238 posts in 301,285 threads.
View Active Threads


Who's Online
This forum has 151390 registered members. Please welcome our newest member, Clauddfin.
218 Guest(s), 6 Registered Member(s) are currently online.  Details
SpecialLady, reminder, Stanislav, gilly2, Not-there-yet, ljimd


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer